# SDR SWAA2014111434159

- Difficulty date: October 27, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 43,317 hours, 25,210 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ROW SKIN CRACKED AT BS 540, STRINGER 22R, LOWER BULKHEAD CHORD AT 4TH FASTENER HOLE.  REPAIRED SKIN IAW EA.
